Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

On Hilbert's thirteenth Paris problem


Author: H. W. Raudenbush Jr.
Journal: Bull. Amer. Math. Soc. 33 (1927), 433-434
Cited work: Bull. Amer. Math. Soc., Volume 8, Number 10 (1902), 437--479
MathSciNet review: 1561396
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1927-04399-3
PII: S 0002-9904(1927)04399-3